MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2B12LT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 1/14/2026 d4: batch # unk.The device/photo upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the laparoscopic rectal surgery, before used on the patient, noted the seal of the packaging had been opened.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent 1/27/2026.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the 2b12lt device was returned with the stopcock broken, and the packaging opened was returned along with the instrument.Upon evaluation visual, the seal area was inspected and evidence of being properly sealed was found in the package.Additionally, a photo was provided with the device with the obturator inserted through the sleeve inside the packaging.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reach on the cause of the reported event as per conditions of the returned packaging.Although no packaging defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device lot 752d11 number, and no non-conformances were identified.

Brand Name
OPT BLADELESS 12X100 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24066436
Report Number3005075853-2026-00454
Device Sequence Number9387603
Product Code GCJ
UDI-Device Identifier10705036014218
UDI-Public(01)10705036014218(17)280831(10)752D11
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122512
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2B12LT
Device Lot Number752D11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown